Ask an expert
Question

17 Aug 2011

warfarin
good day,

i have been on warfarin for the last 2 years due to pulmonary emboli as well as dvt in the left calve due to a broken ankle.

will i have to take it for the rest of my life (according to my mom''s dr) or will i be able to stop it now and take perhaps disprin cv for the rest of my life.

dvt is a problem in our family as well.

Answer 339 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

If you are at high risk to develop a DVT, you should consult an internal specialist to determine if you have to continue taking Warfarin. Taking Warfarin for a long period of time, has risks and side effects and it is therefore, essential to establish if you have to take this product or if you can replace it with aspirin.

Regards





Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9463 votes
No
68% - 20183 votes
Vote